Testosterone replacement therapy is a multi-billion dollar industry. Entrepreneurs and physicians are capitalizing on the human desire to look and stay young. I created this site with the purpose of informing and educating men and women about the addictive nature of testosterone drug therapy. My goal is to inspire people to stay away from using a testosterone replacement therapy FREE life.
Testosterone is used medically to treat men and women with HIV, Parkinson’s disease, hypogonadism and a few other autoimmune conditions. However, men and women are increasingly being treated with testosterone for off-label purposes, such as increasing your libido, building muscle and increasing energy.
Hormone clinics are popping up on street corners across the country. As with any chemical or drug, whether your body produces it or not, it can wreak havoc on your system and causing devastating consequences both physically and psychologically.
Testosterone replacement therapy is not a matter of right or wrong; for most people, it’s a personal choice, as are Botox injections, liposuction, or simple over-the-counter dietary supplements.
Testosterone supplementation, however, is addictive. Yet, there are some physicians who strongly endorse using testosterone. This situation is very similar to what pharmaceutical companies told physicians in the 1990’s, only 1 % of the population would become addicted to Opioids. We now are facing one of the biggest epidemics that is effecting the world today. Testosterone is coming to the surface.
The U.S National Institute on Drug Abuse, (NDIA) has reported that testosterone is addictive. It produces chemical changes in the brain, and the brain becomes used to them. NIDA warns that this “potent androgenic-anabolic steroid can cause euphoric feelings of invincibility, impaired judgment and risky behavior, feeling aggressive, mood swings from manic to euphoria to extreme paranoia, increased jealousy, delusions and severe irritability.” They further warn that, “When you abruptly stop taking testosterone, your body stops producing its natural testosterone for a while, and as a result, you may go into withdrawal. Symptoms of withdrawal include depression, lack of energy and suicidal thoughts, among others.”